Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 930967, 16 pages
http://dx.doi.org/10.1155/2012/930967
Research Article

Pointwise Approximation of Functions from 𝐿 𝑝 ( 𝑀 ) 𝛽 by Linear Operators of Their Fourier Series

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, ul. Szafrana 4a, 65-516 Zielona Góra, Poland

Received 1 September 2010; Accepted 24 November 2010

Academic Editor: Henryk Hudzik

Copyright © 2012 Włodzimierz Łenski and Bogdan Szal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We show the results, corresponding to theorem of Lal (2009), on the rate of pointwise approximation of functions from the pointwise integral Lipschitz classes by matrix summability means of their Fourier series as well as the theorems on norm approximations.